MathSciNet Relay Station
MathSciNet bibliographic data
MR597728 (82f:06002) 06A10 (05A99 13H10 14M05)
Garsia, Adriano M. Combinatorial methods in the theory of Cohen-Macaulay rings. Adv. in Math. 38 (1980), no. 3, 229–266.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement